MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable, as the lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a zct300 17.0 diopter intraocular lens (iol) was implanted in the right eye (od) on (b)(6) 2017.Post-operatively, it had rotated 24 degrees at the 6-month doctor visit.It was reported that no repositioning or further intervention is required.There was reportedly no patient complication or injury, including any interference with activities in daily life.Reportedly, patient is doing well.The protocol-defined slit lamp measurement was 75 degrees on (b)(6) 2017, versus the operative placement of 99 degrees on (b)(6) 2017.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key6901592
Report Number9614546-2017-00933
Device Sequence Number16449458
Product Code HQL
UDI-Device Identifier05050474553262
UDI-Public(01)05050474553262(17)190618
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/18/2019
Device Model NumberZCT300
Device Catalogue NumberZCT300U170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR